# SDR NWAA073416301

- Difficulty date: September 25, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 76,942 hours, 10,317 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND GOUGE ON AFT WEB OF THE INBOARD FORE FLAP FRONT SPAR JUST OUTBOARD OF WBL 134.8.  REPAIRED PER EA 63-210697 SECTION I.  SECTION II REQUIRES INSPECTION OF REPAIR AT "L" CHECK INTERVALS.  SECTION III CALLS OUT PERMANENT REPAIR NEXT "H" CHECK.
